Diffraction from arbitrarily shaped open shells of revolution: Static case

Sergey B. Panin, Paul D. Smith, Elena D. Vinogradova, Sergey S. Vinogradov

    Research output: Chapter in Book/Report/Conference proceedingConference proceeding contributionpeer-review

    1 Citation (Scopus)

    Abstract

    A mathematically rigorous and numerically efficient approach is developed for solving the Laplace equation with Dirichlet boundary condition on a closed or open arbitrary shaped surface of revolution. Although important in itself, the problem also provides a first step towards the solution of the related wave scattering problem. The generalized Method of Analytical Regularization transforms the problem to a wellconditioned infinite system of linear algebraic equations of the second kind. This provides a robust numerical solution with any desired accuracy.

    Original languageEnglish
    Title of host publication2007 International Conference on Electromagnetics in Advanced Applications, ICEAA'07
    Place of PublicationPiscataway, NJ
    PublisherInstitute of Electrical and Electronics Engineers (IEEE)
    Pages665-668
    Number of pages4
    ISBN (Print)1424407672, 9781424407675
    DOIs
    Publication statusPublished - 2007
    Event2007 International Conference on Electromagnetics in Advanced Applications, ICEAA'07 - Torino, Italy
    Duration: 17 Sep 200721 Sep 2007

    Other

    Other2007 International Conference on Electromagnetics in Advanced Applications, ICEAA'07
    CountryItaly
    CityTorino
    Period17/09/0721/09/07

    Fingerprint Dive into the research topics of 'Diffraction from arbitrarily shaped open shells of revolution: Static case'. Together they form a unique fingerprint.

    Cite this